Open Access
2017 Surfaces of globally $F$-regular type are of Fano type
Shinnosuke Okawa
Tohoku Math. J. (2) 69(1): 35-42 (2017). DOI: 10.2748/tmj/1493172126


We prove that a projective surface of globally $F$-regular type defined over a field of characteristic zero is of Fano type.


Download Citation

Shinnosuke Okawa. "Surfaces of globally $F$-regular type are of Fano type." Tohoku Math. J. (2) 69 (1) 35 - 42, 2017.


Published: 2017
First available in Project Euclid: 26 April 2017

zbMATH: 1374.14038
MathSciNet: MR3640012
Digital Object Identifier: 10.2748/tmj/1493172126

Primary: 14J45
Secondary: 14E30

Keywords: Mori dream space , Varieties of Fano type , Varieties of globally $F$-regular type

Rights: Copyright © 2017 Tohoku University

Vol.69 • No. 1 • 2017
Back to Top